MathSciNet Relay Station
MathSciNet bibliographic data
MR849653 (87k:14018) 14F30 (11S25 11S31 18F25 19F27)
Bloch, Spencer; Kato, Kazuya $p$-adic étale cohomology. Inst. Hautes Études Sci. Publ. Math. No. 63 (1986), 107–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement